# SDR SWAA2022022210941

- Difficulty date: December 23, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 48,714 hours, 28,885 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE PANEL 551GB WAFFLE PLATE CRACKED / REMOVED AND REPLACED L/H WING TRAILING EDGE PANEL 551GB WAFFLE PLATE PER SRM 51-40-02
